# SDR UPS08853000

- Difficulty date: June 16, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Scheduled Maint
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C2, COMPLY WITH MPI 19584 REGARDING REPLACEMENT OF EXISTING REPAIR AT AT L28R IAW WAN3 1369154 AND EO DC8-5330-20248-E APPX.E     FABBED AND INSTALLED REPAIR DOUBLER IAW, EA NR 008-5330-01-A1449, SRO 853 0032. NOT AN SDR.
